American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nguyen To Nhu. The group of measure preserving transformations of the unit interval is an absolute retract . Proc. Amer. Math. Soc. 110 (1990) 515-522. MR 1009997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hisamitsu Serizawa. A semigroup treatment of a one-dimensional nonlinear parabolic equation . Proc. Amer. Math. Soc. 106 (1989) 187-192. MR 953746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1